I have been taking Adderall off and on over the past several years, and while it does make be me able to focus and accomplish tasks in everyday life, and no be so impulsive. When I take it I find myself studying or working on a single topic most of the time but I can also get done what needs to be done as well, just one topic becomes my main focus overall. Normally I am full of energy, bouncing all over, and ramble on and on about random stuff, and what not when off medication but when I do take it it calms me down, makes me less fidgety and all over the place, but I do not know what the "euphoric" feelings feel like so I do not know if I have them. I am worried that maybe I don't have ADHD and I am just taking meds. Can anyone provide advice on if this is normal?
This is very common with Adderall usage. I take 40-50 mg of the IR per day, and it at times, can make me tired or so relaxed that I could fall asleep. The "euphoria feeling " is only a temporary feeling that you have when first starting the medication, it should not last over time, if you truly have ADHD. People who do not have the right diagnosis tend to feel that all of the time , which is not normal. You should be able to focus more and stay focused on what you are doing,although, I find myself hyper focused on things , at times . When this happens , I try to redirect myself onto something else and take a break from what I was previously doing. Make sure you stay super hydrated, and take a multivitamin everyday. The Adderall will dehydrate you fast, especially in the heat. Just stay with it, and try to refocus yourself when you notice that you are doing one thing for a long period of time :) Good Luck:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My question is about Adderall. Is it normal that i
Posted 30 Aug 2009 • 4 answers
Posted 13 Aug 2011 • 7 answers
Posted 2 Aug 2012 • 5 answers
Adderall XR - I just had my 1st evaluation with my new dr and she said that it is clear that I have?
Posted 1 Dec 2014 • 1 answer
Posted 20 Jul 2016 • 1 answer